# SDR SWIA201333017

- Difficulty date: March 16, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 26,806 hours, 16,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY OVERHEAD LIGHT BURNED OUT.  (FLT 5178)  RELAMPED EMERGENCY LIGHT.
